www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3722

Title: FINITENESS FOR CRITICAL PERIODS OF PLANAR ANALYTIC VECTOR-FIELDS
Authors: CHICONE, C
DUMORTIER, Freddy
Issue Date: 1993
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 20(4). p. 315-335
Notes: LIMBURGS UNIV CENTRUM,DEPT MATH,B-3610 DIEPENBEEK,BELGIUM.CHICONE, C, UNIV MISSOURI,DEPT MATH,COLUMBIA,MO 65211.
URI: http://hdl.handle.net/1942/3722
ISI #: A1993KR57600001
ISSN: 0362-546X
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.